# SDR AWRA0927953

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT MLG SIDE BRACE LUGS ON STRUT WITH INTERNAL PITTING.  CLEANED LUGS, FABRICATED BUSHINGS IAW OHM 32-1-1B.  INSTALLED SIDE BRACE BUSINGS IAW OHM 13-1-6.  REINSTALLED SIDE BRACE ASSEMBLY IAW MM 32-11-5.  (M)
